Alert archive / West Virginia / Flash Flood Watches in 2011

Flash Flood Watch 10, NWS Charleston, WV

June 9, 2011Buchanan County, Dickenson County, Virginia; 7 counties in West Virginia; Lawrence County, Kentucky

NWS Charleston, WV issued this flash flood watch at Jun 9, 2011, 4:55 PM EDT for Buchanan County, Dickenson County, Virginia; 7 counties in West Virginia; Lawrence County, Kentucky. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2011, 4:55 PM EDT (20:55 UTC)
Expired
Jun 9, 2011, 8:01 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Flood severity
None

Counties Lawrence County, KY, Buchanan County, VA, Dickenson County, VA, Boone County, WV, Lincoln County, WV, Logan County, WV, McDowell County, WV, Mingo County, WV, Wayne County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 71 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.9 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2035 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2035 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WGUS61 KRLX 092055
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
455 PM EDT THU JUN 9 2011

VAZ003-004-WVZ024>026-033>035-100200-
/O.NEW.KRLX.FF.A.0010.110609T2055Z-110610T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...
WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...WELCH...
GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY
455 PM EDT THU JUN 9 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST VIRGINIA AND WEST 
  VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST 
  VIRGINIA...BUCHANAN AND DICKENSON. IN WEST VIRGINIA...BOONE... 
  LOGAN...MCDOWELL...MINGO...RALEIGH AND WYOMING. 

* UNTIL 10 PM EDT THIS EVENING

* SLOW MOVING THUNDERSTORMS ARE PRODUCING HEAVY RAIN OVER THE
  WATCH AREA. THE HEAVY RAIN WILL BRING AN INCREASED FLASH FLOOD
  THREAT TO THE WATCH AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

JEE
2 follow-up statements
547 
WGUS61 KRLX 092212
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
612 PM EDT THU JUN 9 2011

KYZ105-WVZ005-013-100200-
/O.EXA.KRLX.FF.A.0010.000000T0000Z-110610T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE KY-WAYNE-LINCOLN-
INCLUDING THE CITIES OF...LOUISA...KENOVA...CEREDO...WAYNE...
HARTS...ALUM CREEK...HAMLIN
612 PM EDT THU JUN 9 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHEAST KENTUCKY 
  AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN 
  NORTHEAST KENTUCKY...LAWRENCE KY. IN WEST VIRGINIA...LINCOLN 
  AND WAYNE. 

* UNTIL 10 PM EDT THIS EVENING

* SLOW MOVING THUNDERSTORMS ARE PRODUCING HEAVY RAIN OVER PARTS
  THE WATCH AREA. THE HEAVY RAIN WILL BRING AN INCREASED FLASH
  FLOOD THREAT TO THE WATCH AREA...ESPECIALLY WHERE STORMS BACK-
  BUILD OR PERSIST OVER THE SAME LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

VAZ003-004-WVZ024>026-033>035-100200-
/O.CON.KRLX.FF.A.0010.000000T0000Z-110610T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...
WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...WELCH...
GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY
612 PM EDT THU JUN 9 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST VIRGINIA AND WEST VIRGINIA...INCLUDING 
  THE FOLLOWING AREAS...IN SOUTHWEST VIRGINIA...BUCHANAN AND 
  DICKENSON. IN WEST VIRGINIA...BOONE...LOGAN...MCDOWELL... 
  MINGO...RALEIGH AND WYOMING. 

* UNTIL 10 PM EDT THIS EVENING

* SLOW MOVING THUNDERSTORMS ARE PRODUCING HEAVY RAIN OVER THE 
  WATCH AREA. THE HEAVY RAIN WILL BRING AN INCREASED FLASH FLOOD 
  THREAT TO THE WATCH AREA...ESPECIALLY WHERE STORMS BACK-
  BUILD OR PERSIST OVER THE SAME LOCATIONS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TRM
601 
WGUS61 KRLX 100001
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
801 PM EDT THU JUN 9 2011

KYZ105-VAZ003-004-WVZ005-013-024>026-033>035-100115-
/O.CAN.KRLX.FF.A.0010.000000T0000Z-110610T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO-LOGAN-BOONE-
MCDOWELL-WYOMING-RALEIGH-
INCLUDING THE CITIES OF...LOUISA...CLINTWOOD...GRUNDY...VANSANT...
KENOVA...CEREDO...WAYNE...HARTS...ALUM CREEK...HAMLIN...
WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...WELCH...
GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY
801 PM EDT THU JUN 9 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY...
SOUTHWEST VIRGINIA AND WEST VIRGINIA HAS BEEN CANCELLED. AFTER
PRODUCING VERY LOCALIZED RADAR ESTIMATED RAINFALL AMOUNTS OF 2 TO
4 INCHES IN PARTS OF THE AREA...THE THUNDERSTORMS WITH HEAVY RAIN
HAVE DIMINISHED AND SHIFTED EAST...SO THE WATCH HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Jun 9, 3:38 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 9, 3:38 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
338 PM EDT THU JUN 9 2011

.SYNOPSIS...
HOT WITH THUNDERSTORMS TODAY. COLD FRONT BRINGS STORM CHANCES FRIDAY
THROUGH SATURDAY. COOLER AND DRIER WITH HIGH PRESSURE SUNDAY THROUGH
EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH FRIDAY/...
CU IS FINALLY BEGINNING TO DEVELOP ACROSS THE CWA...HOWEVER THE
STORMS ARE STILL STRUGGLING TO GET GOING.  A NEW BOUNDARY HAS FORMED
IN OHIO...AND THE THINKING IS THAT THE BOUNDARY WILL SINK SOUTHEAST
INTO OUR CWA AND TRIGGER CONVECTION.  IN ADDITION...ISOLATED
UNORGANIZED CONVECTION COULD DEVELOP ANYWHERE IN THE CWA GIVEN THE
HIGHLY UNSTABLE ENVIRONMENT WE ARE IN.  ANY STORM THAT DEVELOPS MAY
PRODUCE HEAVY RAIN AND GUSTY WINDS.

STORMS WILL DIE OFF OVERNIGHT AS THE ENVIRONMENT STABILIZES.  A COLD
FRONT WILL SWING SOUTH OVERNIGHT LEADING TO RAIN SHOWERS AND
THUNDERSTORMS TOMORROW FOR MUCH OF THE CWA.

FOR TEMPS...LEANING TOWARD THE MET WITH A FEW TWEAKS. MILD TONIGHT
WITH TEMPS TOMORROW IN THE UPPER 80S.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
MODELS INDICATE THE COLD STALLS BRIEFLY ACROSS THE CENTRAL PART OF
OUR AREA...THEN LIFT NORTH AS A WARM FRONT DURING FRIDAY NIGHT. THE
BEST CHANCE FOR CONVECTION FRIDAY NIGHT WILL BE ACROSS THE
NORTH...MORE ON A SCATTERED BASIS WITH LACK OF DIURNAL HEATING.

BY SATURDAY...THE REGION SHOULD BE FIRMLY LOCATED IN THE WARM
SECTOR. HOWEVER...A COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST LATER SATURDAY...AS A VIGOROUS SHORT WAVE DROPS SOUTH
AND EAST. AS A RESULT...EXPECT THUNDERSTORM CHANCES TO BE GREATEST
ACROSS THE NORTHWEST COUNTIES SATURDAY AFTERNOON...WITH A CHANCE OF
THUNDERSTORMS JUST ABOUT ANYWHERE IN THE DAY TIME HEATING. BEST
THUNDERSTORM CHANCES WILL THEN PROGRESS EAST ACROSS THE AREA
SATURDAY NIGHT WITH THE FRONT.

MUCH BETTER MODEL AGREEMENT ON BEING QUITE PROGRESSIVE WITH THE COLD
FRONT...WITH THE FRONT EXITING OUR AREA BY SUNDAY MORNING.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
EXPECT SHOWERS TO END FROM WEST TO EAST SUNDAY MORNING...BUT HAVE HELD
ONTO POPS FOR MOUNTAIN SHOWERS SUNDAY AFTERNOON WITH A BIT OF COLD
ADVECTION UPSLOPE. MUCH COOLER AND DRIER AIR UNDER CANADIAN HIGH
PRESSURE IS EXPECTED FOR SUNDAY NIGHT THROUGH EARLY NEXT WEEK...NEAR
NORMAL TEMPERATURES.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
CU FIELD IS BEGINNING TO DEVELOP NOW...BUT EXPECTING CEILINGS TO
REMAIN VFR AS CLOUD COVER INCREASES.  SCATTERED THUNDERSTORMS WILL
DEVELOP THIS AFTERNOON AND EVENING. WHILE CB IS IN EVERY TAF...ONLY
HAVE A TEMPO GROUPS WITH TSRA AND MVFR VISBYS FOR PKB AND HTS.
TSTORMS WILL DIE OFF TONIGHT...BUT RAIN AND STORMS WILL RETURN
TOMORROW AS A COLD FRONT DIPS SOUTH INTO THE AREA.

FOR FOG TONIGHT...HAVE ALL BUT BKW DEVELOPING MVFR FOG AFTER 04Z.
IFR FOG WILL DEVELOP AFTER 06Z AT EKN...WITH A RETURN TO VFR
CONDITIONS BY 12 OR 13Z AS USUAL.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING AND EXTENT OF THUNDERSTORM DEVELOPMENT
MAY VARY.  ALSO AREAS THAT SEE RAIN LATER THIS AFTERNOON MAY DEVELOP
MORE FOG THAN FORECASTED.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    M    M    L    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M

AFTER 18Z FRIDAY...
NO WIDESPREAD IFR CONDITIONS EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JEE/JMV
NEAR TERM...JEE
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...JEE
Hazardous weather outlook, Jun 9, 1:01 PM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
101 PM EDT THU JUN 9 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-101715-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
101 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 451 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND
WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 9, 3:40 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
340 PM EDT THU JUN 9 2011

WVZ024-092045-
MINGO WV-
340 PM EDT THU JUN 9 2011

...STRONG THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT MINGO COUNTY...

AT 335 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE ALONG A LINE
FROM 11 MILES EAST OF INEZ TO 6 MILES SOUTH OF WILLIAMSON...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. HEAVY RAIN OF
UP TO AN INCH IN AN HOUR WILL FALL FROM THESE STORMS. THIS WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS...ESPECIALLY FOR WESTERN PARTS OF THE COUNTY THAT
ALREADY RECEIVED RAINFALL EARLIER THIS AFTERNOON.

THESE STORMS WILL BE NEAR LENORE...WILLIAMSON...AND CHATTAROY AROUND
345 PM...CHATTAROY AROUND 350 PM...MYRTLE...MATEWAN...AND DELBARTON
AROUND 410 PM...EDGARTON AROUND 415 PM...RED JACKET AROUND 420 PM AND
VARNEY AROUND 425 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3755 8213 3758 8213 3762 8218 3762 8221
      3765 8224 3768 8231 3775 8233 3781 8241
      3784 8241 3782 8213 3777 8210 3775 8212
      3774 8209 3770 8208 3770 8205 3755 8195

19
Special weather statement, Jun 9, 4:32 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
432 PM EDT THU JUN 9 2011

VAZ004-WVZ024-033-092130-
BUCHANAN VA-MCDOWELL WV-MINGO WV-
432 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT WESTERN
BUCHANAN...NORTHWESTERN MCDOWELL AND SOUTHEASTERN MINGO COUNTIES...

AT 421 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE NEARLY
STATIONARY OVER WESTERN BUCHANAN...SOUTHEASTERN MINGO...AND WESTERN
BUCHANAN COUNTIES.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AT A RATE IN EXCESS OF
AN INCH PER HOUR...WHICH WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40
MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THESE STORMS.

LOCATIONS THAT WILL BE IMPACTED INCLUDE BUT WILL NOT BE LIMITED TO
GILBERT CREEK...PANTHER...HURLEY...BIG ROCK...ROSEANN...AND GRUNDY.

IN HILLY TERRAIN THERE ARE MANY LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3732 8225 3741 8216 3754 8198 3753 8202
      3754 8203 3766 8194 3763 8181 3756 8185
      3744 8190 3724 8208

19

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 3:04 PM EDTSevere Thunderstorm WarningRLXDickenson31 min
Jun 9, 4:32 PM EDTSpecial Weather StatementRLXBuchanan58 min
Jun 9, 4:53 PM EDTFlash Flood WarningRLXBuchanan3 hr
Jun 9, 2:56 PM EDTSevere Thunderstorm WarningRLXDoddridge, Pleasants, Ritchie, Tyler34 min
Jun 9, 3:40 PM EDTSpecial Weather StatementRLXMingo65 min
Jun 9, 5:31 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Wayne44 min
Jun 9, 6:25 PM EDTFlash Flood WarningRLXLincoln, Wayne78 min
Jun 9, 5:09 PM EDTSevere Thunderstorm WarningRLXLawrence21 min
Jun 9, 6:06 PM EDTFlash Flood WarningRLXLawrence95 min

Nearby

Flash Flood Watches in West Virginia, 2011Flash Flood Watches in Virginia, 2011Flash Flood Watches in Kentucky, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.